Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Itchy red rashes on lower legs and elbows, foot pain - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2211 Questions
Doctor :   hi
Doctor :   how can i help you
User :   I got a rash just over a week ago, it was very itchy and produced small red spots. Four days later i got a severe sore throat (which i get around this time every year) its nearing the end of the week and the sore throat is fading. In the middle of the week the rash faded, but i went out wearing tights and the rash appeared again, very red. I have also gotton a rash on both elbows which are meduim sized rissen spots. Also my left ankle is very painful and my left foot has swollen
Doctor :   ok
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependants: Yes/No
User :   age:17 Gender: female occupation:student location:uk marital status:single dependants:no
Doctor :   where is the itchy and red spots located?
Doctor :   do u specify
User :   lower legs
Doctor :   ok
User :   and elbows
Doctor :   any other medical problems u have other than this
User :   sore throat, which is fading and i tend to get around the same time every year
Doctor :   ok
Doctor :   do u have sinus problem?
User :   no
Doctor :   do u have joint pains?
User :   yes
Doctor :   or stuffy ears?
Doctor :   which joints?
User :   no
User :   elbows, knees and ankles
Doctor :   ok
Doctor :   is the pain continuous ?does the pain start and spread from one joint to another or starts at all the joints at same time
User :   well, if im still there is no pain, but when i move a particular joint pain occurs
Doctor :   ok
Doctor :   does the rash cause itching sensation or pain?
User :   well when is first occured it was very itchy, but there is no pain, and sometimes can itch, but not so much now
Doctor :   do u have history of allery?
User :   no, but my mother changed her washing detergent, she did say it may be that, but no history of allergy
Doctor :   ok
Doctor :   yes possible
User :   a few days ago the rash did fade a lot, its just when i had close contact with clothing it re-apeard
Doctor :   did u sustain sprain or injury to left foot
Doctor :   ur rash could due to allergy
Doctor :   or contact dermatitis
User :   no noting i have been bedridden all week getting rest, and yesterday the foot began to hurt a lot more
Doctor :   ok
Doctor :   do u have pain in the foot along with swelling?
User :   yes
User :   only if i move it
Doctor :   get a Xray done of the foot
Doctor :   only then it will clear as what is the cause
User :   also the back of the ankle is sore
Doctor :   k
Doctor :   yes
User :   and the top of the foot is swollen
Doctor :   i suggest u to get a xray of the foot , also keep a pillow under the foot when u sleep(left)
Doctor :   to reduce the swelling
User :   okay thanks very much
Doctor :   also avoid touching
Doctor :   Please fill this Feed back form I send, while I type the necessary information, say done when done.
Doctor :   avoid the detergent, u might be allergic to it
Doctor :   anything else u want to know about
Doctor :   Thanks for consulting Health care magic, If you like our Services please refer your Friends and relatives
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor